Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Flu-like side effect with Effexor?

Posted by Eric on April 15, 1999, at 13:32:31

Hi - I have been taking Effexor (25 mg twice a day) for four days. Beginning on the second day, I have been experiencing relatively severe flu-like symptoms - general body aches, cough, chills, but, oddly, no fever. I have seena reference to flu-like symptoms as a withdrawal side-effect, but is this an expected side effect of beginning the medication?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Eric thread:4920